eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Prednisone cause Watery eyes?

Summary: Watery eyes is reported only by a few people who take Prednisone.

We study 146,792 people who have side effects while taking Prednisone from FDA and social media. Find out below who they are, when they have Watery eyes and more.

You are not alone: join a mobile support group for people who take Prednisone and have Watery eyes >>>

 

 

 

 

Prednisone

Prednisone has active ingredients of prednisone. It is often used in rheumatoid arthritis. (latest outcomes from 150,120 Prednisone users)

Watery eyes

Watery eyes (excess tearing from eye) has been reported by people with high blood pressure, high blood cholesterol, attention deficit hyperactivity disorder, depression, headache. (latest reports from 66 Watery eyes patients)

On Feb, 28, 2015: 146,792 people reported to have side effects when taking Prednisone. Among them, 1 people (0.00%) has Watery Eyes.

Trend of Watery eyes in Prednisone reports

Time on Prednisone when people have Watery eyes * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Watery eyes0.00%100.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Watery eyes when taking Prednisone * :

FemaleMale
Watery eyes100.00%0.00%

Age of people who have Watery eyes when taking Prednisone * :

0-12-910-1920-2930-3940-4950-5960+
Watery eyes0.00%0.00%0.00%0.00%0.00%0.00%0.00%100.00%

Severity of Watery eyes when taking Prednisone ** :

leastmoderateseveremost severe
Watery eyes0.00%0.00%100.00%0.00%

How people recovered from Watery eyes ** :

n/a

Top conditions involved for these people * :

  1. Diabetes (1 people, 100.00%)
  2. Allergies (1 people, 100.00%)
  3. Thyroid disorder (1 people, 100.00%)
  4. Acid reflux (1 people, 100.00%)
  5. Kidney infection (1 people, 100.00%)

Top co-used drugs for these people * :

  1. Metformin (1 people, 100.00%)
  2. Lisinopril (1 people, 100.00%)
  3. Zyrtec (1 people, 100.00%)
  4. Levothyroxine sodium (1 people, 100.00%)
  5. Omeprazole (1 people, 100.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of prednisone and watery eyes on

Do you have Watery Eyes while taking Prednisone?

You are not alone! Join a mobile support group:
- support group for people who take Prednisone and have Watery Eyes
- support group for people who take Prednisone
- support group for people who have Watery Eyes

Recent conversations of related support groups:

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Prednisone, Watery eyes

You may be interested at these reviews (Write a review):

  • Adverse reaction to prednisone
    Severe allergic reaction. Given prednisone for angioedema attributed to Lisinopril. Within 24 hours, severe red skin on face, bp +200/+100 spikes, shortness of breath, chest pain snd severe heart palpitations. Went to ER. Given another IV cocktail of sulomedrol, Bdnadryl snd Zantac, told to double my prednisone pills to 20 mg twice a day. On fifth day, znother similar reaction but worse. Went in ambulance to ER. Put on oxygen and atavan. Sent home with six day tapering dose. No appetite. Nausea. After last pill, blood pressure spikes, flushing, chills, fatigue, blood sugar crashes, especially at night. Had to eat every two hours. Severe skin pain and itching, going on still after six weeks of stopping meds. This drug has HORRIBLE side effects. None of the drs czn tell me how long this will last, or evdn if it will go away. Eating organic, taking soothing baths, detoxing, taking adrenal, vitamin and mineral suppldments, drinking water and detoxing teas. Some symptoms are a bit better but skin is driving me crazy. How czn this drug be prescribed when drs really don 't know all it does nor how to counteract the horrible side effects!?!?
  • My finger tendons broke on prednisone
    Twelve years ago I was put on prednisone for sudden hearing loss. The prednisone helped the hearing loss (for as long as I took the drug; hearing loss returned after I stopped the prednisone.) But I kept getting ruptured tendons in my fingers, which I had to splint to use. I couldn't figure out why in heck this was happening. My doctor(s) didn't have a clue. I suspected the ruptures might have to do with prednisone. Now I know they were caused by it. When I stopped the prednisone, the tendon-ruptures stopped, too. This should be Must Tell information for any doctor who prescribes this dangerous drug.
  • Prednisone rx 3,3,2,2,1,1 plan suicidal haunts all day
    I came home from the Hospitol with a 3,3,2,2,1,1 Rx.
    I took (3) and spent the rest of the day contenplating Suicide.
    The rest of the Rx went in the Toilet by 7:pm.
    I wonder how many this Killed.
  • Prednisone induced cushing's syndrome
    Prescribed Prednisone 20mg twice daily. Took for six weeks and developed weaken muscles and swollen face. Was hospitalized and informed I had severe Cushing's Syndrome. Host of problems included glucose over 400, inflammed pancreas, triglycerides over 4,000 and vision problems. Muscles were wasted and weak so fell several times. Had to regain strength and learn to walk again with physical therapy. Left with foggy thinking, fatigue, muscle myopathy and peripheral neuropathy. Also developed osteopenia. Afterwards was placed on hydrocortisone and Lyrica for pain. Later found liver damage.
  • Yawning after taking sub
    Within a few minutes after I take my Suboxone film I seem to get intense yawning event along with runny nose & watery eyes lasting 5-15 mins. Sometimes I can make it subside by drinking a lot of water if I am in a place I can get it. I have been on Sub for approx 5 yrs. & have only noticed this side effect during the past 1 yr or so. It doesn't seem to matter if I take 1/2 or a whole film, (4mg or 8mg.)
    While this isn't life shattering it can be quite annoying if I am out in public, at work, etc. The yawning gets so intense at times I feel like my jaw will unhinge & can't control it at all.
    It seems paradoxical to me. Previously taking Sub would stop any typical opiate withdrawal symptoms such a yawing & runny nose & eyes. Now it actually causes this effect. I don't get any other feelings of going into withdrawal. Just those I mentioned. Could it be a reaction to the naloxone?

More reviews for: Prednisone, Watery eyes

Comments from related studies:

  • From this study (10 hours ago):

  • Rash just started about three days ago. Rheumatologist says it isn't psoriasis but told me to stop hydroxychloroquine for a few days and see a dermatologist.

    Reply

  • From this study (2 days ago):

  • I have had C-diff since 9/3 2014. I am on my 5th reoccurrence of it, and I took flagyl twice and vancomyacin with the secondary medication. no relief. Ended in the hospital with dehydration, lack of potassium and felt horrible.
    My moods, have been up and down, since I just came down with a bladder infection two weeks before my fecal transplant and it took them a week to give me the antibiotics. They gave me bacteria, and all of the sudden on the 4th day my knees hurt, my upper thighs. I do wonder what is wrong. I have always been a very compliant do not complain patient but gosh, I feel like I am going to die.
    I do not know how I can continue to work?

    Reply

  • From this study (6 days ago):

  • I had the flu several weeks ago and took this sinus infection and cannot seem to get over it. I am on day 7 of antibiotic and took 5 day of prednisone. I have had 3 sinus surgeries before. My chest is hurting more this time. I am kinda worried the infection might be in my chest wall that is making it hurt.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us - eHealth.me

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.